# SDR CALA2014011600074

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 8,885 hours, 3,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPT SEAT 15 ABC EMERGENCY EXIT PATH LIGHT MISSING, RED.  REPLACED EMERGENCY EXIT PATH LIGHT, RED, ON SEAT 15 ABC IAW B737-900ER 33-51-11, OPERATIONS CHECKED GOOD.
